# SDR FDEA202108132221

- Difficulty date: August 13, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO FLOORBOARD 282BF IS MISSING MULTIPLE INSERTS. STA 1561-1661 FABRICATED NEW FLOOR BOARD PER FEDEX DRAWING SRZ-25-005
